# SDR CALA2019051300001

- Difficulty date: May 4, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 58,054 hours, 10,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STA 1540 STR 37L AREA INTERIOR SKIN FOUND CORROSION. REPAIRED IAW ECRA 5331-02373PART 1 ITERIM REPAIR AT NRC TJE518820 INSP 156019. REPAIR IS CONSIDERED PERMANENT AS LONG AS REINSPECTION REQUIREMENTS OF PART 2 ARE COMPLIED WITH. ACCOMPLISH THE INSPECTION PER ECRA 5331-02373 PART 2 ON OR BEFORE THE AIRCRAFT REACHES 37500FC. REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 9000FC THEREAFTER. DURING 8C FOUND INTERIOR SKIN CORROSION AT STATION 1540 AT STRINGER 37L. PER ECRA 5331-02373 COMPLY WITH REPAIR PART 1. INITIATE DIP TO ACCOMPLISH INSPECTION PER PART 2 ON OR BEFORE AIRCRAFT REACHES 37500 FLT CYCLES AND REPEAT INSPECTIONS AT 9000 FLIGHT CYCLES THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED RECORDS.
